# SDR ASAA2014052607930

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 29,081 hours, 8,969 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Hf Radio
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO DISPLAYS "FAIL' IN BOTH WINDOWS.  ACFT GROUNDED.  ACCOMPLISHED HF2 OPS TEST REF MM 23-11-00-710-801, BITE PASSED.  ACCOMPLISHED HF2 SYS TEST IAW MM 23-11-00-730-801 VOICE COM WITH SFO PASSED, GROUND VERIFICATION PASSED.  NO HISTORY PAST 30 DAYS.
